Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 113, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jun 23, 2015, 11:59 AM CDT for Gage County, Jefferson County, Nebraska. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2015, 11:59 AM CDT (16:59 UTC)
- Expired
- Jun 23, 2015, 12:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Gage County, NE, Jefferson County, NE
The radar
The Grand Island radar (KUEX), 113 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 12:03 PM CDT | HAIL 1.75 | 4 Ne Reynolds, NE | |
| Jun 23, 12:15 PM CDT | HAIL 2.5 | 5 S Fairbury, NE | HAIL LASTED FOR 10 MINUTES. ALSO 2.94 OF RAIN SINCE 7 AM. LATE REPORT. |
| Jun 23, 12:45 PM CDT | HAIL 2.5 | Steele City, NE | RELAYED BY NSSL SHAVE PROJECT. |
| Jun 23, 12:55 PM CDT | HAIL 1.75 | Steele City, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 5.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1550 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -102 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
503
WUUS53 KOAX 231659
SVROAX
NEC067-095-231745-
/O.NEW.KOAX.SV.W.0113.150623T1659Z-150623T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1159 AM CDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JEFFERSON COUNTY IN SOUTHEASTERN NEBRASKA...
SOUTHWESTERN GAGE COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 1245 PM CDT
* AT 1159 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAIRBURY...
OR 19 MILES NORTH OF WASHINGTON...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FAIRBURY...ODELL...DILLER...ENDICOTT...JANSEN...REYNOLDS...STEELE
CITY...HARBINE...CAMP JEFFERSON...CRYSTAL SPRINGS CAMPGROUND...ROCK
CREEK STATION STATE HISTORICAL PARK...ALEXANDRIA STATE RECREATION
AREA AND BUCKLEY CREEK RECREATIONAL AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND 162.
HIGHWAY 77 IN NEBRASKA NEAR MILEMARKER 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4000 9725 4005 9737 4013 9737 4026 9735
4016 9668 4000 9674
TIME...MOT...LOC 1659Z 289DEG 32KT 4009 9718
HAIL...1.25IN
WIND...60MPH
$$
ZAPOTOCNY4 follow-up statements
299
WWUS53 KOAX 231703
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1203 PM CDT TUE JUN 23 2015
NEC067-095-231745-
/O.CON.KOAX.SV.W.0113.000000T0000Z-150623T1745Z/
JEFFERSON NE-GAGE NE-
1203 PM CDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR JEFFERSON AND SOUTHWESTERN GAGE COUNTIES...
AT 1202 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAIRBURY...OR
19 MILES NORTHWEST OF WASHINGTON...MOVING EAST AT 35 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FAIRBURY...ODELL...DILLER...ENDICOTT...JANSEN...REYNOLDS...STEELE
CITY...HARBINE...CAMP JEFFERSON...CRYSTAL SPRINGS CAMPGROUND...ROCK
CREEK STATION STATE HISTORICAL PARK...ALEXANDRIA STATE RECREATION
AREA AND BUCKLEY CREEK RECREATIONAL AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND 162.
HIGHWAY 77 IN NEBRASKA NEAR MILEMARKER 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4000 9725 4005 9737 4013 9737 4026 9735
4016 9668 4000 9674
TIME...MOT...LOC 1702Z 291DEG 29KT 4008 9720
HAIL...2.00IN
WIND...60MPH
$$
ZAPOTOCNY335
WWUS53 KOAX 231715
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1215 PM CDT TUE JUN 23 2015
NEC067-095-231745-
/O.CON.KOAX.SV.W.0113.000000T0000Z-150623T1745Z/
JEFFERSON NE-GAGE NE-
1215 PM CDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR JEFFERSON AND SOUTHWESTERN GAGE COUNTIES...
AT 1215 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAIRBURY...OR
18 MILES NORTH OF WASHINGTON...MOVING EAST AT 30 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FAIRBURY...ODELL...DILLER...ENDICOTT...JANSEN...REYNOLDS...STEELE
CITY...HARBINE...CAMP JEFFERSON...CRYSTAL SPRINGS CAMPGROUND...ROCK
CREEK STATION STATE HISTORICAL PARK...ALEXANDRIA STATE RECREATION
AREA AND BUCKLEY CREEK RECREATIONAL AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND 162.
HIGHWAY 77 IN NEBRASKA NEAR MILEMARKER 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4000 9725 4005 9737 4013 9737 4026 9735
4016 9668 4000 9674
TIME...MOT...LOC 1715Z 287DEG 27KT 4007 9713
HAIL...2.00IN
WIND...60MPH
$$
ZAPOTOCNY194
WWUS53 KOAX 231727
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1227 PM CDT TUE JUN 23 2015
NEC067-095-231745-
/O.CON.KOAX.SV.W.0113.000000T0000Z-150623T1745Z/
JEFFERSON NE-GAGE NE-
1227 PM CDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR JEFFERSON AND SOUTHWESTERN GAGE COUNTIES...
AT 1227 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DILLER...OR
16 MILES NORTH OF WASHINGTON...MOVING EAST AT 35 MPH.
HAZARD...TWO INCH HAIL.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED GOLFBALL SIZED HAIL WITH
THIS STORM 4 MILES NORTHEAST OF REYNOLDS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
FAIRBURY...ODELL...DILLER...ENDICOTT...JANSEN...REYNOLDS...STEELE
CITY...HARBINE...CAMP JEFFERSON...CRYSTAL SPRINGS CAMPGROUND...ROCK
CREEK STATION STATE HISTORICAL PARK...ALEXANDRIA STATE RECREATION
AREA AND BUCKLEY CREEK RECREATIONAL AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND 162.
HIGHWAY 77 IN NEBRASKA NEAR MILEMARKER 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4000 9725 4005 9737 4013 9737 4026 9735
4016 9668 4000 9674
TIME...MOT...LOC 1727Z 280DEG 31KT 4006 9701
HAIL...2.00IN
WIND...<50MPH
$$
ZAPOTOCNY832
WWUS53 KOAX 231744
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1244 PM CDT TUE JUN 23 2015
NEC067-095-231753-
/O.EXP.KOAX.SV.W.0113.000000T0000Z-150623T1745Z/
JEFFERSON NE-GAGE NE-
1244 PM CDT TUE JUN 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON AND SOUTHWESTERN
GAGE COUNTIES WILL EXPIRE AT 1245 PM CDT...
THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
THE WARNING HAS BEEN EXTENDED FOR PARTS OF JEFFERSON AND GAGE
COUNTIES.
LAT...LON 4000 9725 4005 9737 4013 9737 4026 9735
4016 9668 4000 9674
TIME...MOT...LOC 1741Z 289DEG 32KT 4006 9701
$$
ZAPOTOCNYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 6:26 AM CDT, 5 hours 33 minutes earlier.
Area forecast discussion, Jun 23, 6:26 AM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 626 AM CDT TUE JUN 23 2015 .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 250 AM CDT TUE JUN 23 2015 HIGH PRESSURE WAS CENTERED OVER NORTH CENTRAL NEBRASKA AT 07Z WITH SURFACE COLD FRONT LOCATED FROM NORTHEAST MISSOURI INTO FAR SOUTHERN KANSAS. THE HIGH WILL DRIFT EAST TODAY WITH FRONT OVER KANSAS LIFTING NORTH AS A WARM FRONT. MODELS SHOW SOME CHANCE OF ELEVATED CONVECTION DEVELOPING AHEAD OF THE WARM FRONT AND SPREADING INTO SOUTHEAST NEBRASKA BY EARLY AFTERNOON WITH MORE WIDESPREAD THUNDERSTORMS BY LATE TONIGHT AS LOW LEVEL JET INTENSIFIES WITH INCREASING WARM ADVECTION OVER THE AREA. CHANCE OF STORMS WILL EXTEND INTO WEDNESDAY AS BOUNDARY REMAINS ACROSS THE FORECAST AREA FOR MUCH OF THE DAY. A CONTINUED CHANCE OF STORMS WILL REMAIN ACROSS THE AREA WEDNESDAY NIGHT INTO THURSDAY WITH INITIAL FOCUS OVER NORTHERN PARTS OF THE AREA WHICH MODELS HAVE NORTH OF THE BOUNDARY INITIALLY. FRONT THEN SAGS SOUTH LATE WEDNESDAY NIGHT INTO THURSDAY WITH STORM CHANCES ALSO MOVING SOUTH WITH THE BOUNDARY DURING THIS TIME. TIMING OF VARIOUS CONVECTIVE EVENTS WILL BE PRIMARY FORECAST CONCERN AND DEPENDENT ON RESOLUTION OF SHORT WAVE ENERGY COMING ACROSS THE REGION IN FAST WESTERLY FLOW ALOFT. .LONG TERM...(THURSDAY NIGHT THROUGH MONDAY) ISSUED AT 250 AM CDT TUE JUN 23 2015 UPPER PATTERN IN TRANSITION BY THE START OF THE PERIOD WITH FLOW BECOMING MORE AMPLIFIED AS RIDGE BUILDS OVER THE WESTERN CONUS. FORECAST AREA STAYS UNDER NORTHERLY FLOW DURING THE PERIOD WITH OFF AND ON CHANCE OF THUNDERSTORMS DEPENDENT ON HOW WELL MODELS HANDLE WEAK ENERGY MOVING THROUGH THE FLOW. AREA SHOULD ALSO SEE TEMPERATURES ON THE MILD SIDE DURING THIS TIME AS A RESULT. && .AVIATION...(12Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 625 AM CDT TUE JUN 23 2015 GENERALLY LOOK FOR VFR CONDITIONS THROUGH THE PERIOD. THE CHANCE FOR TSRA IS TOO LOW TO MENTION IN THE TAFS AT THIS TIME...BUT IF PCPN OCCURS...MVFR CONDITIONS WILL BE POSSIBLE. LIGHT AND VARIABLE WINDS EARLY WILL BECOME SOUTHEAST 7 TO 12 KNOTS LATER TODAY. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...FOBERT LONG TERM...FOBERT AVIATION...MILLER
Hazardous weather outlook, Jun 23, 4:27 AM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 427 AM CDT TUE JUN 23 2015 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-232330- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 427 AM CDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT AN AREA OF THUNDERSTORMS IS FORECAST TO DEVELOP IN NORTH CENTRAL KANSAS THIS MORNING THEN SPREAD NORTHEAST INTO SOUTHEAST NEBRASKA BY AFTERNOON. THESE STORMS WILL REACH SOUTHWEST IOWA BY LATE AFTERNOON BEFORE DISSIPATING TUESDAY EVENING. ADDITIONAL STORMS WILL DEVELOP LATE TONIGHT ACROSS THE AREA. A FEW OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL THE PRIMARY HAZARD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THUNDERSTORMS WILL REMAIN POSSIBLE FROM WEDNESDAY INTO THURSDAY AS A WARM FRONT STALLS ACROSS THE AREA BEFORE MOVING SOUTH AGAIN WEDNESDAY NIGHT AND THURSDAY. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. MORE THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. FOBERT
In the hours before
Special weather statement, Jun 23, 10:16 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1016 AM CDT TUE JUN 23 2015 NEZ089-092-093-231545- RICHARDSON NE-GAGE NE-PAWNEE NE- 1016 AM CDT TUE JUN 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RICHARDSON... SOUTHEASTERN GAGE AND PAWNEE COUNTIES UNTIL 1045 AM CDT... AT 1015 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OKETO...OR 14 MILES NORTHEAST OF MARYSVILLE...MOVING EAST AT 40 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PAWNEE CITY...SUMMERFIELD...DU BOIS...BARNESTON...AND LIBERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4017 9653 4016 9600 4000 9600 4000 9661 TIME...MOT...LOC 1515Z 275DEG 45KT 4002 9652 ZAPOTOCNY
Special weather statement, Jun 23, 10:46 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1046 AM CDT TUE JUN 23 2015 NEZ088-089-231630- JEFFERSON NE-GAGE NE- 1046 AM CDT TUE JUN 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON AND WEST CENTRAL GAGE COUNTIES UNTIL 1130 AM CDT... AT 1045 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GILEAD...OR 21 MILES NORTHEAST OF BELLEVILLE...MOVING EAST AT 40 MPH. OTHER STRONG STORMS IN JEFFERSON COUNTY WILL PRODUCE LIGHTING AND BRIEF HEAVY RAIN. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FAIRBURY...DILLER...DAYKIN...ENDICOTT...JANSEN...REYNOLDS...STEELE CITY...HARBINE...CAMP JEFFERSON...CRYSTAL SPRINGS CAMPGROUND...CUB CREEK RECREATIONAL AREA...ROCK CREEK STATION STATE HISTORICAL PARK... ALEXANDRIA STATE RECREATION AREA AND BUCKLEY CREEK RECREATIONAL AREA. THIS INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 141 AND 166. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4000 9737 4033 9737 4028 9691 4000 9692 TIME...MOT...LOC 1545Z 275DEG 44KT 4007 9739 ZAPOTOCNY
Local storm report, Jun 23, 11:26 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1126 AM CDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM HAIL 6 W FAIRBURY 40.14N 97.29W
06/23/2015 M1.00 INCH JEFFERSON NE TRAINED SPOTTER
&&
KGROSSLocal storm report, Jun 23, 11:31 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1131 AM CDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 AM HAIL 6 W FAIRBURY 40.14N 97.29W
06/23/2015 M1.25 INCH JEFFERSON NE TRAINED SPOTTER
&&
KGROSSLocal storm report, Jun 23, 11:32 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1132 AM CDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM HAIL 1 W REYNOLDS 40.06N 97.35W
06/23/2015 E1.00 INCH JEFFERSON NE TRAINED SPOTTER
&&
PEARSONLocal storm report, Jun 23, 11:41 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1141 AM CDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL FAIRBURY 40.14N 97.18W
06/23/2015 M1.50 INCH JEFFERSON NE EMERGENCY MNGR
&&
KGROSSThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:16 AM CDT | Special Weather Statement | OAX | Pawnee | 29 min |
| Jun 23, 10:26 AM CDT | Severe Thunderstorm Warning | OAX | Pawnee | 34 min |
| Jun 23, 10:46 AM CDT | Special Weather Statement | OAX | Jefferson | 44 min |
| Jun 23, 10:48 AM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 27 min |
| Jun 23, 11:19 AM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 41 min |
| Jun 23, 12:00 PM CDT | Special Weather Statement | OAX | Pawnee | 45 min |
| Jun 23, 12:14 PM CDT | Areal Flood Advisory | OAX | Gage, Jefferson | 2 hr |
| Jun 23, 12:32 PM CDT | Flash Flood Warning | OAX | Jefferson | 3 hr |
| Jun 23, 12:42 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 48 min |
| Jun 23, 1:31 PM CDT | Special Weather Statement | OAX | Gage, Jefferson, Johnson, Pawnee, Saline | 44 min |
| Jun 23, 2:19 PM CDT | Special Weather Statement | OAX | Gage, Johnson, Pawnee, Saline | 41 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.